10 Publications

Mark all

[10]
2019 | Journal Article | IST-REx-ID: 6511   OA
Bao, Zhigang, László Erdös, and Kevin Schnelli. “Local Single Ring Theorem on Optimal Scale.” Annals of Probability 47, no. 3 (2019): 1270–1334. https://doi.org/10.1214/18-AOP1284.
View | DOI | Download (ext.) | arXiv
 
[9]
2018 | Journal Article | IST-REx-ID: 690   OA
Lee, Jii, and Kevin Schnelli. “Local Law and Tracy–Widom Limit for Sparse Random Matrices.” Probability Theory and Related Fields 171, no. 1–2 (2018). https://doi.org/10.1007/s00440-017-0787-8.
View | DOI | Download (ext.) | arXiv
 
[8]
2017 | Journal Article | IST-REx-ID: 733   OA
Bao, Zhigang, László Erdös, and Kevin Schnelli. “Convergence Rate for Spectral Distribution of Addition of Random Matrices.” Advances in Mathematics 319 (2017): 251–91. https://doi.org/10.1016/j.aim.2017.08.028.
View | DOI | Download (ext.)
 
[7]
2017 | Journal Article | IST-REx-ID: 1207   OA
Bao, Zhigang, László Erdös, and Kevin Schnelli. “Local Law of Addition of Random Matrices on Optimal Scale.” Communications in Mathematical Physics 349, no. 3 (2017): 947–90. https://doi.org/10.1007/s00220-016-2805-6.
View | Files available | DOI
 
[6]
2017 | Journal Article | IST-REx-ID: 615   OA
Erdös, László, and Kevin Schnelli. “Universality for Random Matrix Flows with Time Dependent Density.” Annales de l’institut Henri Poincare (B) Probability and Statistics 53, no. 4 (2017): 1606–56. https://doi.org/10.1214/16-AIHP765.
View | DOI | Download (ext.)
 
[5]
2016 | Journal Article | IST-REx-ID: 1434   OA
Bao, Zhigang, László Erdös, and Kevin Schnelli. “Local Stability of the Free Additive Convolution.” Journal of Functional Analysis 271, no. 3 (2016): 672–719. https://doi.org/10.1016/j.jfa.2016.04.006.
View | DOI | Download (ext.)
 
[4]
2016 | Journal Article | IST-REx-ID: 1219   OA
Lee, Jioon, Kevin Schnelli, Ben Stetler, and Horngtzer Yau. “Bulk Universality for Deformed Wigner Matrices.” Annals of Probability 44, no. 3 (2016): 2349–2425. https://doi.org/10.1214/15-AOP1023.
View | DOI | Download (ext.)
 
[3]
2016 | Journal Article | IST-REx-ID: 1157   OA
Lee, Ji, and Kevin Schnelli. “Tracy-Widom Distribution for the Largest Eigenvalue of Real Sample Covariance Matrices with General Population.” Annals of Applied Probability 26, no. 6 (2016): 3786–3839. https://doi.org/10.1214/16-AAP1193.
View | DOI | Download (ext.)
 
[2]
2016 | Journal Article | IST-REx-ID: 1881   OA
Lee, Jioon, and Kevin Schnelli. “Extremal Eigenvalues and Eigenvectors of Deformed Wigner Matrices.” Probability Theory and Related Fields 164, no. 1–2 (2016): 165–241. https://doi.org/10.1007/s00440-014-0610-8.
View | DOI | Download (ext.)
 
[1]
2015 | Journal Article | IST-REx-ID: 1674   OA
Lee, Jioon, and Kevin Schnelli. “Edge Universality for Deformed Wigner Matrices.” Reviews in Mathematical Physics 27, no. 8 (2015). https://doi.org/10.1142/S0129055X1550018X.
View | DOI | Download (ext.)
 

Search

Filter Publications

Display / Sort

Citation Style: Chicago

Export / Embed

10 Publications

Mark all

[10]
2019 | Journal Article | IST-REx-ID: 6511   OA
Bao, Zhigang, László Erdös, and Kevin Schnelli. “Local Single Ring Theorem on Optimal Scale.” Annals of Probability 47, no. 3 (2019): 1270–1334. https://doi.org/10.1214/18-AOP1284.
View | DOI | Download (ext.) | arXiv
 
[9]
2018 | Journal Article | IST-REx-ID: 690   OA
Lee, Jii, and Kevin Schnelli. “Local Law and Tracy–Widom Limit for Sparse Random Matrices.” Probability Theory and Related Fields 171, no. 1–2 (2018). https://doi.org/10.1007/s00440-017-0787-8.
View | DOI | Download (ext.) | arXiv
 
[8]
2017 | Journal Article | IST-REx-ID: 733   OA
Bao, Zhigang, László Erdös, and Kevin Schnelli. “Convergence Rate for Spectral Distribution of Addition of Random Matrices.” Advances in Mathematics 319 (2017): 251–91. https://doi.org/10.1016/j.aim.2017.08.028.
View | DOI | Download (ext.)
 
[7]
2017 | Journal Article | IST-REx-ID: 1207   OA
Bao, Zhigang, László Erdös, and Kevin Schnelli. “Local Law of Addition of Random Matrices on Optimal Scale.” Communications in Mathematical Physics 349, no. 3 (2017): 947–90. https://doi.org/10.1007/s00220-016-2805-6.
View | Files available | DOI
 
[6]
2017 | Journal Article | IST-REx-ID: 615   OA
Erdös, László, and Kevin Schnelli. “Universality for Random Matrix Flows with Time Dependent Density.” Annales de l’institut Henri Poincare (B) Probability and Statistics 53, no. 4 (2017): 1606–56. https://doi.org/10.1214/16-AIHP765.
View | DOI | Download (ext.)
 
[5]
2016 | Journal Article | IST-REx-ID: 1434   OA
Bao, Zhigang, László Erdös, and Kevin Schnelli. “Local Stability of the Free Additive Convolution.” Journal of Functional Analysis 271, no. 3 (2016): 672–719. https://doi.org/10.1016/j.jfa.2016.04.006.
View | DOI | Download (ext.)
 
[4]
2016 | Journal Article | IST-REx-ID: 1219   OA
Lee, Jioon, Kevin Schnelli, Ben Stetler, and Horngtzer Yau. “Bulk Universality for Deformed Wigner Matrices.” Annals of Probability 44, no. 3 (2016): 2349–2425. https://doi.org/10.1214/15-AOP1023.
View | DOI | Download (ext.)
 
[3]
2016 | Journal Article | IST-REx-ID: 1157   OA
Lee, Ji, and Kevin Schnelli. “Tracy-Widom Distribution for the Largest Eigenvalue of Real Sample Covariance Matrices with General Population.” Annals of Applied Probability 26, no. 6 (2016): 3786–3839. https://doi.org/10.1214/16-AAP1193.
View | DOI | Download (ext.)
 
[2]
2016 | Journal Article | IST-REx-ID: 1881   OA
Lee, Jioon, and Kevin Schnelli. “Extremal Eigenvalues and Eigenvectors of Deformed Wigner Matrices.” Probability Theory and Related Fields 164, no. 1–2 (2016): 165–241. https://doi.org/10.1007/s00440-014-0610-8.
View | DOI | Download (ext.)
 
[1]
2015 | Journal Article | IST-REx-ID: 1674   OA
Lee, Jioon, and Kevin Schnelli. “Edge Universality for Deformed Wigner Matrices.” Reviews in Mathematical Physics 27, no. 8 (2015). https://doi.org/10.1142/S0129055X1550018X.
View | DOI | Download (ext.)
 

Search

Filter Publications

Display / Sort

Citation Style: Chicago

Export / Embed